# SDR ASOA2013040403313

- Difficulty date: March 20, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FWD OF FRAME BS 280 AT BL 12.00 IS CRACKED AT THE POINT WHERE THE FLOORBEAM BACK UP BRACKET ATTACHES LT SIDE.  REPAIRED IAW REO 690-53-11-480.
